Sinus tachycardia after an ablation? Info on duration?
48 year old female diagnosed first with VT in 09/13 - ablation was attempted but without success (my heart would not respond to medications). At that time I was taking Lisinopril (HBP medication). After researching drug, in rare cases 0.01% this medication can cause VT. I discontinued medication. Here is where I loose you a little. Dx with Ventricular Tachycardia 09/13. Did you start taking Lisinopril before or after the ablation? So had an ablation for VT but it was not successful, did you correlate the Lisinopril to your VT and stopped taking meds? What happened to the VT?
After wearing the heart monitor for the second time diagnosed with A fib - an ablation was done 12/13.
Unable to take blood pressure meds or heart medication - [causes depression and agitation] As I was able to come off medication I improved. For 2 weeks after all medication weaned off I felt like I was getting better. Then began feeling worse.
Attacks of varied rapid heart beats (normal 80 to 154 yoyo), nausea, upset stomach, leg cramps, lightheaded, shakes afterwards, etc. Requested heart monitor again (third time).
New diagnoses - Sinus Tachycardia. I feel worse now with episodes lasting from a few seconds to 1 hour 40 minutes. Attacks are unpredictable and I never know when it will stop. Having up to 3 in one day. After the attacks my heart hurts like it is being squeezed. I also have throat sensation with each heart beats afterwards and in some cases all day. This is like an eye twitching but it is your heart beating. There are Sinus and Inappropriate Sinus Tachycardias, and a host of others that are known as SupraVentricular Tachycardias. Please see the following link to an INFORMAL discussion on the issue. Always consult with a doctor for concerns you may have. Even doctors that contribute to some of the forums would not be able to diagnose you without detailed test results and examinations.www.medhelp.org/posts/Heart-Rhythm/What-is-the-difference-between-inappropriate-sinus-tachycardia-and-supraventricular-tachycardia/show/1409830